Approximating Discrete Probability Distributions with Dependence Trees. Chow, C K & Liu, C N IEEE Transactions on Information Theory, 14:462–467, 1968. Series Number: 3bibtex @article{Chow/Liu:68,
title = {Approximating {Discrete} {Probability} {Distributions} with {Dependence} {Trees}},
volume = {14},
journal = {IEEE Transactions on Information Theory},
author = {Chow, C K and Liu, C N},
year = {1968},
note = {Series Number: 3},
pages = {462--467},
}
Downloads: 0
{"_id":"oqSdcoEGzHs8wspwZ","bibbaseid":"chow-liu-approximatingdiscreteprobabilitydistributionswithdependencetrees-1968","author_short":["Chow, C K","Liu, C N"],"bibdata":{"bibtype":"article","type":"article","title":"Approximating Discrete Probability Distributions with Dependence Trees","volume":"14","journal":"IEEE Transactions on Information Theory","author":[{"propositions":[],"lastnames":["Chow"],"firstnames":["C","K"],"suffixes":[]},{"propositions":[],"lastnames":["Liu"],"firstnames":["C","N"],"suffixes":[]}],"year":"1968","note":"Series Number: 3","pages":"462–467","bibtex":"@article{Chow/Liu:68,\n\ttitle = {Approximating {Discrete} {Probability} {Distributions} with {Dependence} {Trees}},\n\tvolume = {14},\n\tjournal = {IEEE Transactions on Information Theory},\n\tauthor = {Chow, C K and Liu, C N},\n\tyear = {1968},\n\tnote = {Series Number: 3},\n\tpages = {462--467},\n}\n\n","author_short":["Chow, C K","Liu, C N"],"key":"Chow/Liu:68","id":"Chow/Liu:68","bibbaseid":"chow-liu-approximatingdiscreteprobabilitydistributionswithdependencetrees-1968","role":"author","urls":{},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"https://bibbase.org/zotero/ifromm","dataSources":["N4kJAiLiJ7kxfNsoh"],"keywords":[],"search_terms":["approximating","discrete","probability","distributions","dependence","trees","chow","liu"],"title":"Approximating Discrete Probability Distributions with Dependence Trees","year":1968}